Anacin maximum strength aspirin tablets - 40 ea

Click the link to view more Anacin Pain Relievers Items
There are no reviews yet. | Write a review
Temporary relief of minor aches and pains associated with headache.
Retail: $6.36
Our Price:$5.06
You Save: $1.30 (20.4%)
    Reward Points on this item:5
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 363736211202
    Anacin maximum strength aspirin tablets

    Temporary relief of minor aches and pains associated with headache, a cold, muscular aches, backache, toothache, premenstrual and menstrual cramps and the minor pain of arthritis.

    Active Ingredients

    Each tablet contains : Aspirin (500 mg), Caffeine (32 mg).

    Inactive Ingredients

    Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

    Shipping Weight : 0.20 lb
    NJ

    Everything arrived in great shape. We will be using you more.

    Rating:
    Pros:
    Cons:
    Great way to shop!